Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    popeyethasailah's Avatar
    popeyethasailah is offline Junior Member
    Join Date
    Mar 2002
    Posts
    133

    Injected In Vein, What Now?!! Need Help

    my friend and I are used to injections, and sometimes we will do it for eachother so it is easier. we used to draw back and check for blood all the time, and never had a problem with blood but little annoying bubbles would come in to syringe... anyway, this time i forgot to, and when half of the juice (1ccDeca and 1cc sustanon ) was already squeezed into him, he said "DUDE MY WHOLE ARM IS TINGLING, SOMETHING ISNT RIGHT!" so i curiously stopped injecting and pulled back on the syringe and a SHITLOAD of blood entered the syringe. i was fucking shaking and i pulled out and i didnt know what to do, neither did he. we sat and waited and he said besides a little pain throughout his arm and shoulder he was alright. we went to the store and while walking around he said to me "hey, my heart feels funny" and he said it was hurting and felt like it was stumbling... i wanted to take him to the hospital and he said he wouldnt go, soon after he was fine, so he said... has anyone ever had this happen, or known someone that has had it happen? is my friend going to be in any serious danger? please respond, i would hate to know that i killed my friend.

  2. #2
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    damn bro i dont know what to say cause i never had that problem but i hope hes ok, hey keep us updated on this.

  3. #3
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    shit... that is scary as hell!!!!

    I thing you should have went to a doc, no doubt about that.

    Never risk something like that, if it ever happens again, don't even question that.

    if It got somewhere like an artery it could have killed him instantly, another thing that could happen even now is if it blocking blood somewhere, it could do damage, maybe get really swollen or numb.

    Im no doctor and that is just my guess.

  4. #4
    ragin''s Avatar
    ragin' is offline Associate Member
    Join Date
    Mar 2002
    Location
    D.C.
    Posts
    207
    i recommend seeing a doc even though he's okay now. you never know if something like that can catch up w/ you or not. the gear is in his system now and will continue to circulate throughouth his body... i dont know.. it may end up blocking or slowing down his normal blood flow. again, not to freak you out but i'd do it just to be safe. i'm sure there's shit to detox your blood or thin it out or something.. anyway, hope he's okay.

  5. #5
    ollie is offline New Member
    Join Date
    Mar 2002
    Posts
    21
    Where did you inject him the delt? And when you pulled back was it bright red or darker. If it was dark red it was probably venous and nothing will happen to him. If the blood was bright red and he does alright for a while he will probably be ok. The problem is that if it was injected into an artery there is a small chance of the air or other impurities (depending on how much) causing and embolism. These emboli can get lodged at the end of the arterioles and cause a lack of blood to the area after it. If he is doing fine by the time this is posted them he will probably be fine. There is a whole myriad of problems that could erupt from injecting in the vasculature. Be more careful next time. Sounds like it caused a little cardiac dysrhythmia. The gear could have caused some myocardial irritation and thus the "stumbling" heart.

  6. #6
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I think your friend will be okay, the symptoms you describe are when you inject into a blood vessel or vein. I think he will be okay. Just keep an eye on him. And remember ASPERATE!!!
    BTw it takes alot of gear and alot of air bubbles to make some serious damage.. Just be careful next time buddy.. you say you are familar with injecting, but what person forgets to asperate? Come on??? No flame, just one of those things you have to do.

  7. #7
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    That's a scary story. Remember to always go far enough into the muscle. That would have never happend if you were in deep.
    He should get checked i think just to be safe.
    goodluck

    M

  8. #8
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Oct 2001
    Location
    The city where dreams are
    Posts
    605
    That has actually happend to me a few times. I felt light headed and my heart started to beat really fast. I read somewhere that if you inject into vein, the amount of steroids it would take to kill someone is alot. Not to worry my friend, I think you will be ok.

  9. #9
    LetsRideTLR is offline Junior Member
    Join Date
    Mar 2002
    Location
    san diego
    Posts
    56
    here's my story. i was injecting some T400/eq in my glute the other day and after i pulled out the needle all this dark red blood starting oozing out. i didnt think nothing of it until the next day when my heart felt like it was going crazy and i had a hard time breathing, this lasted for about 30min. and afterwards i was cool. now i got this tennis ball size bruise on my ass. so its been 2 days since and im still alive. i should be fine right? im due for another T4/eq shot tomorrow. and yes i know.. i will aspirate

  10. #10
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    Sorry to hear that bro, but i don't feel sorry for ppl who don't follow proper injection techques, your friend could have died!, oil does not pass thourght your heart and lungs very well.

  11. #11
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    when u asperate and u see some bubbles(BLOOD)?? what kind of bubbles?? clear bubbles or blood bubbles?? in the syringe does this mean pull out and inject somewhere else???

    btw this question is for my knowledge on injecting

  12. #12
    Kaz's Avatar
    Kaz
    Kaz is offline Member
    Join Date
    Jan 2002
    Location
    London UK
    Posts
    661
    generally it takes a rather a lot of oil or air to kill you (we are talking about maybe 3-4 cc+) so i dont think your friend is in too much danger - HOWEVER - you should get him to a doc to check him out!

    its very probably that he will never suffer another problem realated to this incident, but you must understand that the people on this board are not physicians, and it is therefore impreritive that you should have him checked out properly just to be on the safe side! if he doesnt want to go MAKE him!

    i guess this is a lesson for us all!! - ASPIRIATE!!

  13. #13
    Kaz's Avatar
    Kaz
    Kaz is offline Member
    Join Date
    Jan 2002
    Location
    London UK
    Posts
    661
    Originally posted by D00fy
    when u asperate and u see some bubbles(BLOOD)?? what kind of bubbles?? clear bubbles or blood bubbles?? in the syringe does this mean pull out and inject somewhere else???

    btw this question is for my knowledge on injecting
    small air bubbles with no blood is good! carry on as normal

    if you see blood then pull out and try again some place else

  14. #14
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    thank you

  15. #15
    Methuselah's Avatar
    Methuselah is offline Member
    Join Date
    Feb 2002
    Location
    Michigan
    Posts
    708
    That's scary. Could have been involentary man slaughter. I'm not injecting anyone. I'm gald to hear that he's okay.

  16. #16
    popeyethasailah's Avatar
    popeyethasailah is offline Junior Member
    Join Date
    Mar 2002
    Posts
    133
    he was cool today, he said everything was fine. i took two injections of my own today and made sure as fuck that i pulled back, and i always will from now on. imagine knowing that YOU killed your best friend?! i was shaking day and night and gave him a hug when i saw him at the gym today... anyway, i appreciate all the responses, happy injections.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •